# SDR U2RA2024090600054

- Difficulty date: August 30, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 112,734 hours, 16,909 cycles
- Engine: Ge CF680C2*
- Engine time: 113,352 hours, 15,526 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 4
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF ROLL, SHORTLY AFTER SELECTING "TOGA", ENGINE NUMBER 4 SHOWED RED EGT INDICATION AS AIRCRAFT VEERED SIGNIFICANTLY TO THE LEFT.  LOW SPEED (APPROXIMATELY 40 KTS.) RTO CARRIED OUT.  ENGINE NUMBER 4 WAS DETERMINED UNSERVICEABLE AND REPLACED PRIOR TO FURTHER OPERATIONS.
